# SDR AALA201808299014

- Difficulty date: August 28, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 24,282 hours, 17,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681415
- Part serial: 0000226598
- Condition: Leaking
- Location: Cockpit
- Part time: 22,616 hours, 16,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN DIRECT VIEW WINDOW LEAKING. REPLACED THE LEFT DIRECT VIEW WINDOW IAW AMM 56-12-00.  OPS CHECKED OK.
